Lihe Wang
Lihe Wang
Geverifieerd e-mailadres voor uiowa.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Curvature-driven flows: a variational approach
F Almgren, JE Taylor, L Wang
SIAM Journal on Control and Optimization 31 (2), 387-438, 1993
4451993
On the regularity theory of fully nonlinear parabolic equations
L Wang
New York University, 1989
3231989
Elliptic equations with BMO coefficients in Reifenberg domains
SS Byun, L Wang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2004
2572004
On the regularity theory of fully nonlinear parabolic equations: II
L Wang
Communications on pure and applied mathematics 45 (2), 141-178, 1992
2381992
Homogenization of fully nonlinear, uniformly elliptic and parabolic partial differential equations in stationary ergodic media
LA Caffarelli, PE Souganidis, L Wang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
1522005
A geometric approach to the Calderón-Zygmund estimates
LH Wang
Acta Mathematica Sinica 19 (2), 381-396, 2003
1452003
A regularity theory of biharmonic maps
SYA Chang, L Wang, PC Yang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
1241999
Capturing the behavior of bubbles and drops using the variational level set approach
HK Zhao, B Merriman, S Osher, L Wang
Journal of Computational Physics 143 (2), 495-518, 1998
1021998
Electrodeionization apparatus and method
LS Liang, A Jha, J Arba, S Dupont
US Patent 6,649,037, 2003
982003
Mathematical existence of crystal growth with Gibbs-Thomson curvature effects
F Almgren, L Wang
The Journal of Geometric Analysis 10 (1), 1-100, 2000
802000
Display
YC Chen
US Patent App. 29/311,493, 2010
732010
Nonlinear elliptic equations with BMO coefficients in Reifenberg domains
SS Byun, L Wang, S Zhou
Journal of Functional Analysis 250 (1), 167-196, 2007
702007
Elliptic equations with BMO nonlinearity in Reifenberg domains
SS Byun, L Wang
Advances in mathematics 219 (6), 1937-1971, 2008
632008
Estimates for the-Neumann problem and nonexistence of C 2 Levi-flat hypersurfaces in
J Cao, MC Shaw, L Wang
Mathematische Zeitschrift 248 (1), 183-221, 2004
602004
Large-time behavior of a parabolic-parabolic chemotaxis model with logarithmic sensitivity in one dimension
Y Tao, L Wang, ZA Wang
Discrete & Continuous Dynamical Systems-B 18 (3), 821, 2013
592013
Elliptic equations with measurable coefficients in Reifenberg domains
SS Byun, L Wang
Advances in Mathematics 225 (5), 2648-2673, 2010
582010
Regularity of harmonic maps
SYA Chang, L Wang, PC Yang
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 1999
581999
Parabolic equations in Reifenberg domains
SS Byun, L Wang
Archive for rational mechanics and analysis 176 (2), 271-301, 2005
572005
Optimal regularity for the Poisson equation
L Wang, F Yao, S Zhou, H Jia
Proceedings of the American Mathematical Society 137 (6), 2037-2047, 2009
562009
Global bifurcation for a class of degenerate elliptic equations with variable exponents
YH Kim, L Wang, C Zhang
Journal of Mathematical Analysis and Applications 371 (2), 624-637, 2010
552010
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20